Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 173, NWS Birmingham, AL

March 31, 2005Autauga County, Chilton County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2005, 6:00 AM CST for Autauga County, Chilton County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2005, 6:00 AM CST (12:00 UTC)
Expired
Mar 31, 2005, 6:45 AM CST
In force
45 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Autauga County, AL, Chilton County, AL

The radar

The Birmingham radar (KBMX), 56 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 1:15 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 311201
SVRBMX
ALC001-021-311245-
/O.NEW.KBMX.SV.W.0173.050331T1200Z-050331T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 AM CST THU MAR 31 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUTAUGA COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF PRATTVILLE
  SOUTHERN CHILTON COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF CLANTON

* UNTIL 645 AM CST

* AT 601 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MAPLESVILLE TO 14 MILES WEST OF
  AUTAUGAVILLE...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF
  CLANTON TO 9 MILES EAST OF SELMA...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  VERBENA.

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3280 8691 3237 8681 3243 8644 3294 8653

$$

91
1 follow-up statement
000 
WWUS54 KBMX 311223
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 AM CST THU MAR 31 2005

ALC001-021-311245-
/O.CON.KBMX.SV.W.0173.000000T0000Z-050331T1245Z/
AUTAUGA AL-CHILTON AL-
623 AM CST THU MAR 31 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM CST FOR
SOUTHERN CHILTON AND AUTAUGA COUNTIES...

AT 623 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CLANTON TO AUTAUGAVILLE...OR
ALONG A LINE EXTENDING FROM CLANTON TO 13 MILES WEST OF PRATTVILLE...
MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAPLESVILLE...BILLINGSLEY...INDEPENDENCE...INGRAM...POSEYS
CROSSROADS...VERBENA AND PRATTVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST 
THURSDAY MORNING FOR CENTRAL ALABAMA.

LAT...LON 3280 8691 3237 8681 3243 8644 3294 8653

$$

MBS/91

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 5:17 AM CST, 43 minutes earlier.

Area forecast discussion, Mar 31, 5:17 AM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 AM CST THU MAR 31 2005

.SHORT TERM...(TODAY THROUGH SUNDAY)

TOO MUCH TO TALK ABOUT AND NOT ENOUGH TIME. SO I WILL BE SHORT AND
TO THE POINT. FIRST THING I WANT TO FOCUS ON IS ON SEVERE WEATHER.
THE MAIN THREAT DURING THE DAY TODAY WILL BE FLOODING. MY MAIN
AREA OF CONCERN WILL BE OVER OUR SOUTHERN ZONES WERE VERY HEAVY
RAIN HAS ALREADY FALLEN OVER THE AREA OVER THE LAST FEW DAYS.
CURRENTLY...THE COLD FRONT IS MOVING SOUTHEAST AND IS LOCATED OVER
OUR NORTHWESTERN ZONES. I THINK THE FRONT WILL CONTINUE TO MOVE
SOUTHEAST ACROSS THE AREA AND STALL SOMEWHERE SOUTH OF INTERSTATE
85 AND EAST OF INTERSTATE 65. ALTHOUGH CURRENTLY SOME OF THESE
STORMS AHEAD OF THE FRONT ARE STRONG TO SEVERE (MAINLY PRODUCING
HAIL)...THEY SHOULD DECREASE IN INTENSITY DURING THE AFTERNOON PER
GFS AND ETA. ONE THING TO NOTE THOUGH IS THE MODELS DID NOT HANDLE
THIS EVENT QUITE WELL SO THE DAYSHIFT WILL PROBABLY KEEP AN EYE ON
THINGS IN CASE THESE STORMS KEEP THEIR INTENSITY.

NOW SHIFTING TO TONIGHT. AN AREA OF LOW PRESSURE WILL DEVELOP ON
THE TAIL END OF THE COLD FRONT. THIS AREA OF LOW PRESSURE WILL
MOVE ACROSS CENTRAL ALABAMA THIS EVENING AND WILL BRING ADDITIONAL
SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE STORMS COULD
BE SEVERE. SPC HAS MOST OF OUR FORECAST AREA UNDER A MODERATE
RISK. A FLOOD WATCH MAY BE CONSIDERED FOR THE ENTIRE CWA THIS
EVENING...BUT AGAIN THE DAYSHIFT WILL HAVE A BETTER HANDLE ON
THAT. I AM WORRIED ABOUT HOW MUCH RAIN THIS SYSTEM WILL PRODUCE.
GFS SHOWS A HEALTHY AMOUNT OF RAIN (QPF AROUND 3 INCHES) WHEREAS
THE ETA ONLY SHOWS ABOUT AN INCH. A LOT OF AREAS IN OUR CWA HAVE
ALREADY RECEIVED PLENTY OF RAIN WHICH PRODUCED SOME FLOODING. IF
ADDITIONAL HEAVY RAIN FALLS OVER THE SAME AREA...THIS WILL CAUSE
SOME SIGNIFICANT PROBLEMS FLOODING WISE...ESPECIALLY AROUND AREA
RIVERS. AGAIN...THE DAY CREW WILL HAVE A MUCH BETTER HANDLE ON
THE SITUATION AND WILL PROBABLY HAVE A BETTER IDEA ON HOW THINGS WILL
PLAY OUT.

LOOKING AT FRIDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE AS
THIS SYSTEM WILL TAKE ITS TIME TO MOVE OUT OF THE AREA. THINGS
SHOULD BEGIN TO IMPROVE LATE FRIDAY AND BY EARLY SATURDAY MOST OF
THE RAIN WILL BE OUT OF THE AREA.

COOLER TEMPERATURES WILL BE HERE FOR THE WEEKEND. COOLEST
TEMPS WILL OCCUR ON SUNDAY MORNING...WHERE THEY WILL DROP INTO THE
UPPER 30S TO LOWER 40S OVER MUCH OF THE AREA. AFTER THIS MESSY
WEATHER THAT WE ARE HAVING...THE WEEKEND IS LOOKING REALLY NICE
AND PRETTY.

.LONG TERM...(MONDAY THROUGH WEDNESDAY)

CONDITIONS WILL REMAIN DRY THROUGH AT LEAST MID WEEK WHEN THE NEXT
SYSTEM IS SCHEDULE TO MOVE ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  58  67  45 /  60  90  90  20
ANNISTON    73  59  67  45 /  60  90 100  20
BIRMINGHAM  74  59  67  44 /  50  90  90  20
TUSCALOOSA  75  61  68  43 /  50  90  80  10
CALERA      75  60  69  44 /  60  90  90  20
AUBURN      75  63  73  46 /  80  90 100  20
MONTGOMERY  76  64  74  47 /  80  90 100  10
TROY        76  65  74  47 /  80  90 100  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 4 PM
TODAY FOR AREAS SOUTH OF INTERSTATE 20.

&&

10/ARM

In the hours before

Special weather statement, Mar 31, 5:05 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 AM CST THU MAR 31 2005

ALZ028-036-311145-
CLAY-COOSA-
505 AM CST THU MAR 31 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COOSA AND CLAY COUNTIES
UNTIL 545 AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM
APPROACHING THUNDERSTORMS...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM
APPROACHING  THUNDERSTORMS...

AT 505 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 7 MILES NORTHWEST OF PYRITON TO 12 MILES
WEST OF ROCKFORD...MOVING EAST AT 45 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
WEOGUFKA...STEWARTVILLE...MARBLE VALLEY...HOLLINS...GOODWATER...
ROCKFORD...PYRITON AND MILLERVILLE THROUGH 545 AM CST.
Special weather statement, Mar 31, 5:17 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 AM CST THU MAR 31 2005

ALZ039-311215-
MARENGO-
517 AM CST THU MAR 31 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARENGO COUNTY UNTIL 615
AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 517 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER MYRTLEWOOD...MOVING EAST AT 60 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MYRTLEWOOD...
JEFFERSON...PROVIDENCE...LINDEN...DEMOPOLIS...THOMASTON...DAYTON AND
FAUNSDALE THROUGH 615 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 31, 5:23 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 AM CST THU MAR 31 2005

ALZ037-311200-
TALLAPOOSA-
523 AM CST THU MAR 31 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLAPOOSA COUNTY UNTIL
600 AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM
APPROACHING THUNDERSTORMS...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING
THUNDERSTORMS...

AT 523 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS FROM 11 MILES NORTHWEST OF GOLDVILLE TO
14 MILES SOUTHWEST OF ALEXANDER CITY...MOVING EAST AT 25 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
ALEXANDER CITY...GOLDVILLE...NEW SITE...JACKSONS GAP...
BARNESVILLE...DAVISTON AND DADEVILLE THROUGH 600 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Special weather statement, Mar 31, 5:26 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 AM CST THU MAR 31 2005

ALZ033-311230-
PERRY-
526 AM CST THU MAR 31 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PERRY COUNTY UNTIL 630 AM
CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 525 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES EAST OF MARION...MOVING NORTHEAST AT 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MARION AND OAKMULGEE
THROUGH 630 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 31, 5:53 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 AM CST THU MAR 31 2005

ALZ029-311230-
RANDOLPH-
553 AM CST THU MAR 31 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL
630 AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM
APPROACHING THUNDERSTORMS...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING
THUNDERSTORMS...

AT 553 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM NEWELL TO 19 MILES SOUTHWEST OF ROANOKE...
MOVING EAST AT 40 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
CORINTH...WEDOWEE...NEWELL...WOODLAND AND ROANOKE THROUGH 630 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS.
THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND
UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Special weather statement, Mar 31, 5:56 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 AM CST THU MAR 31 2005

ALZ035-311300-
CHILTON-
556 AM CST THU MAR 31 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHILTON COUNTY UNTIL 700
AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 551 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES SOUTHWEST OF MAPLESVILLE...MOVING NORTHEAST AT
35 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MAPLESVILLE...
THORSBY...JEMISON...CLANTON AND INGRAM THROUGH 700 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:01 PM CSTSevere Thunderstorm WarningBMXHale44 min
Mar 30, 9:07 PM CSTSevere Thunderstorm WarningBMXPickens23 min
Mar 30, 9:09 PM CSTSevere Thunderstorm WarningBMXTuscaloosa36 min
Mar 30, 9:16 PM CSTSevere Thunderstorm WarningBMXBibb44 min
Mar 30, 9:25 PM CSTSevere Thunderstorm WarningBMXMarion35 min
Mar 30, 9:31 PM CSTSevere Thunderstorm WarningBMXMarengo29 min
Mar 30, 9:35 PM CSTSevere Thunderstorm WarningBMXJefferson, Walker40 min
Mar 30, 9:43 PM CSTSevere Thunderstorm WarningBMXTuscaloosa47 min
Mar 30, 9:53 PM CSTSevere Thunderstorm WarningBMXLowndes52 min
Mar 30, 9:58 PM CSTSevere Thunderstorm WarningBMXMarion47 min
Mar 30, 10:06 PM CSTSevere Thunderstorm WarningBMXDallas39 min
Mar 30, 10:09 PM CSTSevere Thunderstorm WarningBMXBlount54 min
Mar 30, 10:13 PM CSTSevere Thunderstorm WarningBMXJefferson47 min
Mar 30, 10:26 PM CSTSevere Thunderstorm WarningBMXMontgomery64 min
Mar 30, 10:27 PM CSTSevere Thunderstorm WarningBMXSt. Clair48 min
Mar 30, 10:27 PM CSTSevere Thunderstorm WarningBMXPickens48 min
Mar 30, 10:45 PM CSTSevere Thunderstorm WarningBMXLowndes15 min
Mar 30, 10:46 PM CSTSevere Thunderstorm WarningBMXEtowah44 min
Mar 30, 10:53 PM CSTFlash Flood WarningBMXMontgomery2 hr
Mar 30, 11:05 PM CSTSevere Thunderstorm WarningBMXMacon40 min
Mar 30, 11:09 PM CSTSevere Thunderstorm WarningBMXPerry36 min
Mar 30, 11:15 PM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa30 min
Mar 30, 11:23 PM CSTFlash Flood WarningBMXElmore97 min
Mar 30, 11:38 PM CSTSevere Thunderstorm WarningBMXLee52 min
Mar 30, 11:41 PM CSTSevere Thunderstorm WarningBMXMacon34 min
Mar 30, 11:45 PM CSTSevere Thunderstorm WarningBMXJefferson, Walker48 min
Mar 30, 11:50 PM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa25 min
Mar 31, 12:12 AM CSTSevere Thunderstorm WarningBMXMontgomery21 min
Mar 31, 12:20 AM CSTSevere Thunderstorm WarningBMXMacon10 min
Mar 31, 12:26 AM CSTSevere Thunderstorm WarningBMXElmore34 min
Mar 31, 12:28 AM CSTFlash Flood WarningBMXLee2 hr
Mar 31, 12:28 AM CSTSevere Thunderstorm WarningBMXLee47 min
Mar 31, 12:55 AM CSTFlash Flood WarningBMXElmore, Montgomery2 hr
Mar 31, 1:21 AM CSTSevere Thunderstorm WarningBMXMacon24 min
Mar 31, 1:35 AM CSTSevere Thunderstorm WarningBMXSumter41 min
Mar 31, 2:11 AM CSTFlash Flood WarningBMXLee2 hr
Mar 31, 2:29 AM CSTSevere Thunderstorm WarningBMXGreene, Sumter46 min
Mar 31, 3:01 AM CSTFlash Flood WarningBMXElmore119 min
Mar 31, 3:08 AM CSTSevere Thunderstorm WarningBMXBibb, Tuscaloosa52 min
Mar 31, 3:11 AM CSTSevere Thunderstorm WarningBMXMarengo64 min
Mar 31, 4:45 AM CSTSevere Thunderstorm WarningBMXDallas, Perry45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.